Since starting Chantix ( one month ago) I have gained a lot of weight, without eating, I’m constipated, and my stomach is so distended I look pregnant. I’ve stopped taking it, but I want to know if these problems will go away or are they now physical problems I have to deal with!!! It’s interesting that these side effects are never mentioned in commercials though they are listed as common!
Yes, the side effects of chantix go away after you stop taking it. But what you are describing isn't really a "common" side effect of chantix. Constipation & bloated, sounds like gas.
Chantix main side effects are depression and vivid dreams. The side effects you are experiencing COULD be from chantix, but it's unlikely. Maybe it's your diet? It could be a small change you've made? I started drinking smoothies and that happened to me and it took me months to figure out that it was the ingredients and supplements in my smoothies causing it. Even if it is because of the chantix, it should go away after you stop taking it.
I can't answer your question however the side effects I'm having are the worst . Total brain fog hard to think , shortness of breath , seem to get angry over nothing . . This was after 2 1/2 weeks I'm no longer taking it . . I would however wish it in my worst enemy . . I'm going to do it on my own . . I'd rather go through withdrawal
- Chantix Information for Consumers
- Chantix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chantix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2010 • 3 answers
Smoking Cessation - Hi everyone. My question is to anyone on taking Chantix. How long were you told?
Posted 25 Sep 2013 • 2 answers
Posted 20 Mar 2015 • 3 answers
Posted 30 Jul 2017 • 3 answers
Chantix - Aren't the majority of the side effects people experience the same as those of quitting...
Posted 21 Aug 2017 • 1 answer